Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Elevated bilrubin, on leaking moss feeding tube, on several medicines. Will cleansing the system with saline help?

I really need a Hepatologist... My mother has been in the hospital for 5 plus weeks due to a leaking Moss Feeding Tube that was not removed until day 9...! Every complication that could transpire did... She is still hanging on to life... Yet, Her liver is about to fail (high Bilirubin 29). She is on a number of medications (8 plus) that she never needed prior to this horrible situation. I had an idea of temporarily taking her off certain medications, if not all, and cleanse her system with the saline IV..? Any other ideas?
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Feb 2016
Hi. Very high bilirubin can have many attendant complications. It is better be put to a Doctor's responsibility and care. Do not stop medicines on your own. Salines do not cleanse the system. Please follow whatever treating Doctors decide.
Answered: Sun, 22 Dec 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor